# SDR 2003FA0000143

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 200496
- Condition: Eroded
- Location: Flow Regulator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW REGULATOR ORIFICE IS ERODED.
